MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER TORQVUE DELIVERY SYSTEM; CATHETER, PERCUTANEOUS

ABBOTT MEDICAL AMPLATZER TORQVUE DELIVERY SYSTEM; CATHETER, PERCUTANEOUS
Model Number 9-ITV09F45/80
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2025, a 9f amplatzer torqvue delivery system was selected for use.During device preparation, the delivery system was inspected prior to use.During implant, while evacuating air from the occluder and delivery sheath, it was observed that the three-way valve of the delivery system was cracked and was leaking fluid.The location of the leak was at the extension pipe under the three-way valve.No other damagers were observed.The patient was reported to be in stable condition.
 
Additional Manufacturer Narrative
It was reported that during procedure the delivery system was leaking was confirmed.The investigation found that a fracture was found on the screw part of the extension tube.Upon testing it is further, which was identified as the likely cause of the leak.Imaging provided by the field appeared to show the extension tube.As event appears to be related to a potential product quality issue.The issue is being addressed per internal operating procedures.Abbott will continue to trend the performance of these devices.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications prior to shipment.

Brand Name
AMPLATZER TORQVUE DELIVERY SYSTEM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key22097451
Report Number2135147-2025-02821
Device Sequence Number7424974
Product Code DQY
UDI-Device Identifier00811806010861
UDI-Public(01)00811806010861(17)270731(10)10455344
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K072313
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9-ITV09F45/80
Device Catalogue Number9-ITV09F45/80
Device Lot Number10455344
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/20/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2025
Initial Report FDA Received Date05/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age54 YR
Patient SexFemale
Patient Weight67 KG